Pharmacom Store


Trenbolone Side Effects: Night Sweats and Reduced Cardio Capacity

Results 1 to 3 of 3
  1. #1
    Purple One
    ADMINISTRATOR
    The Admin's Avatar


    Join Date
    Nov 2000
    Gender
    Male
    Posts
    74,271

    Thanks Thanks Given 
    466
    Thanks Thanks Received 
    1,166
    Thanked in
    925 Posts
    Rep Points
    2147483647

    Question Trenbolone Side Effects: Night Sweats and Reduced Cardio Capacity

    Trenbolone Side Effects: Night Sweats and Reduced Cardio Capacity

    Question: “My trenbolone cycle has greatly reduced by cardio capacity, and the night sweats are extreme. Even my dog won’t sleep with me, let alone my girlfriend. Yet two friends are doing the exact same cycle as me with no issues at all. Is this always going to happen to me with trenbolone? Even with these problems, the results are worth it.”

    Answer: Both reduced cardio and night sweats are somewhat common complaints with trenbolone users, though in the majority of cases neither occurs.

    The cardiovascular capacity problem is in at least some cases related to elevated hematocrit. It’s worth checking.

    At the highest level of competitive cycling, it’s well known that athletes have sought high hematocrit levels. With high hematocrit, they’ve been able to sustain increased power output. Or in other words, their cardio performance was better.

    However, this isn’t a general rule. Along with higher oxygen carrying capacity, along with higher hematocrit comes higher blood viscosity, or greater blood thickness. Even where hematocrit is remaining within the normal range, one study found that aerobic capacity of other athletes may be superior with midrange or even low-midrange hematocrit than with high-normal values.

    It’s possible for hematocrit to go substantially above normal during an anabolic steroid cycle. Since you are seeing an adverse side effect, I’d check hematocrit level. If it is at about 53 or higher, I’d discontinue anabolic steroid use for now.

    If hematocrit is in the normal range, then there’s no known answer for the reduced cardio ability. Some have speculated that lung irritation might be the cause. I don’t know of medical evidence, but don’t rule out that there could be truth to it.

    To deal with the cardio issue, some trenbolone users limit their dose to for example 50 mg/day rather than 75 or 100 mg/day. Trenbolone is so effective per milligram that even 50 mg/day provides an excellent effect as part of a steroid stack.

    As for night sweats, I know of no convincing explanation for this problem. It seems to strike randomly. Commonly, for the same individual it will occur in some cycles but not others. There seems no solution but getting the bedroom as cool as possible and using beach towels to absorb the sweat. At least the night sweats may be helping to burn off fat.

  2. #2
    Purple One
    ADMINISTRATOR
    The Admin's Avatar


    Join Date
    Nov 2000
    Gender
    Male
    Posts
    74,271

    Thanks Thanks Given 
    466
    Thanks Thanks Received 
    1,166
    Thanked in
    925 Posts
    Rep Points
    2147483647

    An Explanation of “Tren Cough” from Trenbolone Acetate

    An Explanation of “Tren Cough” from Trenbolone Acetate

    Question: “I used trenbolone acetate previously with great success, but now am getting terrible tren cough from it on many of my injections. It usually only lasts perhaps 30 seconds, but is severe enough to have me wondering if I’ll live. I know I will, but it doesn’t feel like it. What is happening, and what can I do?”

    Answer: Trenbolone acetate has the unusual property of being irritating to at least some tissues. To the tongue, it’s very spicy. And if you have even a trace of it on your hands, don’t handle your meat or potatoes before washing it off thoroughly. It’s very irritating to them, should this be forgotten.

    I suspect that trenbolone acetate at very high concentration is also irritating to lung tissue.

    Ordinarily, blood levels are nowhere near the level that produces tren cough. However, some individual injections may either introduce a small amount of oil directly into a very small blood vessel, or perhaps some trenbolone acetate enters immediately into the lymphatic system. The body, including the lungs, then experiences a very high level of it, and tren cough results.

    Partly, whether tren cough occurs or not on a given injection is a matter of luck.

    Another factor is the formulation of the injection. Higher concentration trenbolone acetate seems far more prone to causing the problem, and benzyl alcohol also seems to increase the prevalance.

    To minimize the rate of tren cough, I’d stick with 50 mg/mL or at most 75 mg/mL, preferably with no benzyl alcohol. For 50 mg/mL, nothing is needed in the formulation except trenbolone acetate and vegetable oil or ethyl oleate; benzyl benzoate is optional. At 75 mg/mL, when not using benzyl acetate benzyl benzoate is mandatory. I suggest a 20% concentration of benzyl benzoate.

    When tren cough does occur with a given injection, there’s nothing to do but tough it out. It always goes away relatively quickly. I’d say the worst I’ve experienced was no more than 90 seconds, and perhaps only ever one time has it gone past 60 seconds.

  3. #3
    Registered User
    Pcushion's Avatar


    Join Date
    Jul 2019
    Gender
    Male
    Posts
    65

    Thanks Thanks Given 
    5
    Thanks Thanks Received 
    10
    Thanked in
    9 Posts
    Rep Points
    100100

    Quote Originally Posted by Prince View Post
    Trenbolone Side Effects: Night Sweats and Reduced Cardio Capacity

    Question: “My trenbolone cycle has greatly reduced by cardio capacity, and the night sweats are extreme. Even my dog won’t sleep with me, let alone my girlfriend. Yet two friends are doing the exact same cycle as me with no issues at all. Is this always going to happen to me with trenbolone? Even with these problems, the results are worth it.”

    Answer: Both reduced cardio and night sweats are somewhat common complaints with trenbolone users, though in the majority of cases neither occurs.

    The cardiovascular capacity problem is in at least some cases related to elevated hematocrit. It’s worth checking.

    At the highest level of competitive cycling, it’s well known that athletes have sought high hematocrit levels. With high hematocrit, they’ve been able to sustain increased power output. Or in other words, their cardio performance was better.

    However, this isn’t a general rule. Along with higher oxygen carrying capacity, along with higher hematocrit comes higher blood viscosity, or greater blood thickness. Even where hematocrit is remaining within the normal range, one study found that aerobic capacity of other athletes may be superior with midrange or even low-midrange hematocrit than with high-normal values.

    It’s possible for hematocrit to go substantially above normal during an anabolic steroid cycle. Since you are seeing an adverse side effect, I’d check hematocrit level. If it is at about 53 or higher, I’d discontinue anabolic steroid use for now.

    If hematocrit is in the normal range, then there’s no known answer for the reduced cardio ability. Some have speculated that lung irritation might be the cause. I don’t know of medical evidence, but don’t rule out that there could be truth to it.

    To deal with the cardio issue, some trenbolone users limit their dose to for example 50 mg/day rather than 75 or 100 mg/day. Trenbolone is so effective per milligram that even 50 mg/day provides an excellent effect as part of a steroid stack.

    As for night sweats, I know of no convincing explanation for this problem. It seems to strike randomly. Commonly, for the same individual it will occur in some cycles but not others. There seems no solution but getting the bedroom as cool as possible and using beach towels to absorb the sweat. At least the night sweats may be helping to burn off fat.
    I have found that cutting your carbs early in the day around 5 hours of your bedtime drastically helps with the night sweats.

Similar Threads

  1. Bad night sweats....
    By rage racing in forum Anabolic Zone
    Replies: 4
    Last Post: 11-14-2012, 05:01 PM
  2. Night Sweats!!!
    By 00lude in forum Anabolic Zone
    Replies: 30
    Last Post: 10-10-2012, 01:26 AM
  3. Night sweats!
    By jimm in forum Anabolic Zone
    Replies: 26
    Last Post: 12-16-2011, 11:13 PM
  4. Night sweats ??? Why?
    By tander in forum Anabolic Zone
    Replies: 53
    Last Post: 03-27-2011, 01:15 AM
  5. Side effects of too much cardio?
    By Hattrickkk in forum Training
    Replies: 11
    Last Post: 07-08-2009, 04:37 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2001-2019 IronMag® Bodybuilding Discussion Forums